# SDR HEEA083324

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 19,953 hours
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Condition: Defective
- Location: Governor
- Component: Governor
- Component part number: 252469211
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 RPM INCONSISTENT. GOVERNOR HAD INCONSISTENT OVERSPEED.  SPLIT BODIES, CLEANED, AND INSPECTED PARTS.  FOUND DEFECTIVE ROLLER BEARINGS ON GOVERNOR LEVER.  REPLACED WITH NEW PARTS AND UNIT TESTED SATISFACTORY.
